Nov 1, 2003
hi they did a test 4 month ago they did a test to see, genotpic I was resistance all hiv drug, On september 22 I have start taking a new drug call Tipranavir 500mg and Ritonavir twice a day, T-cell 68 on 22 of septemeber Now 240 T-cell..Viral load was 248,400, Now 3000 on Octocber 20,Should I take Atazanavir to thank very much for your time have a good day
Response from Dr. Pierone
There is really not evidence to suggest that atazanavir would add much to tipranavir if you had resistance to all the HIV medications. Also It might make more sense to add T20 (Fuzeon) to the regimen if you are not already on it.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause White Spots?
- Is Itchy Skin A Symptom Of AIDS?
- Black Spots After Receiving Oral Sex Worried I Have HIV
- Hairy Tongue After Fisting Worried I Have HIV
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
- Are Black Spots On The Bottom Side Of Scrotum A Sign Of A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.